# SDR QXEA2011021000132

- Difficulty date: February 8, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,982 hours, 18,568 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - RT SLAT LOWER T/E IS CHAFED INTO PANEL 622CB.  BLENDED CHAFE DAMAGE, PERFORMED FPI ON AREA IAW NDTM 51-20-08, NO EVIDENCE OF CRACKS FOUND.  SENT ENGINEERING REQUEST TO MFG.  RECEIVED ENGINEERING REO 670-57-42-288, AREA IS OK AS BLENDED.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.
